# SDR ZOX2002F00001

- Difficulty date: August 19, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N168AZ
- Make and model: Beech 1900D
- Aircraft serial: UE68
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE, DURING GROUND RUN, TAXIING TO THE TERMINAL, HAD A FIRE INDICATION.  THE PILOT SHUT DOWN THE ENGINE.  THE AIRCRAFT WAS LOOKED AT BY MAINTENANCE.  THE RIGHT AFT FIRE LOOP WAS OUT OF POSITION FROM PREVIOUS MAINTENANCE.  THE LOOP WAS PROPERLY POSITIONED, AIRCRAFT WAS TEST RUN AND NO FURTHER DEFECTS NOTED.
